Class with negative coefficients and starlike with respect to conjugate points

Aini Janteng, (2010) Class with negative coefficients and starlike with respect to conjugate points. International Journal of Mathematical Analysis, 4 (33-36). pp. 1739-1743. ISSN 1312-8876

[img]
Preview
Text
Class_with_negative_coefficients_and_starlike_with_respect_to_conjugate_points.pdf

Download (43kB) | Preview

Abstract

Let denote the class of functions f which are analytic in an open unit disc and satisfying the condition -1 < B ≤ A ≤ 1, z ψ D. The aim of paper is to determine coefficient estimates for the class.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Starlike with respect to conjugate points
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 01 Mar 2011 02:18
Last Modified: 19 Oct 2017 08:17
URI: http://eprints.ums.edu.my/id/eprint/1939

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository